The 5 Major Side Effects of Ubiquinol
- Alter blood pressure. The most noticeable side effect of sudden ubiquinol dosing will inevitably be altered blood pressure. Logically, this makes sense as ubiquinol is used to increase heart rate, resulting in improved blood flow and thus elevated athletic performance. Individuals on blood pressure medication need to be especially mindful of the potentially harmful affects that combining ubiquinol can do. Check with your physician or healthcare provider to be sure that ubiquinol can be used in conjunction with your usual blood pressure medication.
- Iron deficiency. Individuals with a lack of iron in their blood already struggle with healing and regeneration of blood vessels. Think about an anemic patient getting a minor cut. We know these individuals struggle to stem the bleeding once it has started. Well, ubiquinol has been known to prevent some people with average iron levels from healing properly. Those who already struggle with iron deficiency definitely need to be aware of the risks involved.
- Nausea and upset stomach. Let’s face it: You just aren’t used to having this level of Coenzyme Q10 in your system. It might take a few days or a couple of weeks for your body to adjust. During this crucial time, it is normal to feel stints of nausea and upset stomach for short periods of time. If the uncomfortable feeling persists for more than a couple hours at a time, stop talking ubiquinol and address the situation with your physician as there could be a more serious problem.
- Loss of appetite. Again, a symptom or side effect that should only last few a few days. It’s another method for your body to acclimate to the elevated levels of Coenzyme Q10. Should you notice that your appetite isn’t returning to normal after a week or two, be sure to stop using the ubiquinol supplement and consult with your doctor. This is one of the rarer side effects, but it can linger on and could be unsafe if not addressed.
- Allergic reactions. Your body isn’t prepared for this. It has not had any indication that there is about to be an increase of Coenzyme Q10 in your system. Your body has been used to roughly the same baseline level since birth. You may have some uncomfortable, minor allergic reaction once you start to take the supplement. The worst of which is a minor rash or skin irritation. Simply stop taking the ubiquinol if this occurs. You’ve gone this long without it!